Abstract and Applied Analysis

A Class of Sequences Defined by Weak Ideal Convergence and Musielak-Orlicz Function

Awad A. Bakery

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduced the weak ideal convergence of new sequence spaces combining an infinite matrix of complex numbers and Musielak-Orlicz function over normed spaces. We also study some topological properties and inclusion relation between these spaces.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 894659, 7 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bakery, Awad A. A Class of Sequences Defined by Weak Ideal Convergence and Musielak-Orlicz Function. Abstr. Appl. Anal. 2014 (2014), Article ID 894659, 7 pages. doi:10.1155/2014/894659. https://projecteuclid.org/euclid.aaa/1412276939

Export citation


  • P. Kostyrko, T. Šalát, and W. Wilczyński, “On $I$-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000-2001.
  • A. Şahiner, M. Gürdal, S. Saltan, and H. Gunawan, “Ideal convergence in 2-normed spaces,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1477–1484, 2007.
  • A. Şahiner, M. Gürdal, and T. Yigit, “Ideal convergence characterization of the completion of linear $n$-normed spaces,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 683–689, 2011.
  • V. K. Bhardwaj and I. Bala, “On weak statistical convergence,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 38530, 9 pages, 2007.
  • J. Connor, M. Ganichev, and V. Kadets, “A characterization of Banach spaces with separable duals via weak statistical convergence,” Journal of Mathematical Analysis and Applications, vol. 244, no. 1, pp. 251–261, 2000.
  • S. Pehlivan, C. Şençimen, and Z. H. Yaman, “On weak ideal convergence in normed spaces,” Journal of Interdisciplinary Mathematics, vol. 13, no. 2, pp. 153–162, 2010.
  • H. Nakano, “Concave modulars,” Journal of the Mathematical Society of Japan, vol. 5, pp. 29–49, 1953.
  • W. H. Ruckle, “$FK$ spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, pp. 973–978, 1973.
  • I. J. Maddox, “Sequence spaces defined by a modulus,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 1, pp. 161–166, 1986.
  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • M. Güngör and M. Et, “${\Delta }^{r}$-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003.
  • M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006.
  • M. Gürdal and A. Şahiner, “New sequence spaces in $n$-normed spaces with respect to an Orlicz function,” The Aligarh Bulletin of Mathematics, vol. 27, no. 1, pp. 53–58, 2008.
  • B. C. Tripathy, Y. Altin, and M. Et, “Generalized difference sequence spaces on seminormed space defined by Orlicz functions,” Mathematica Slovaca, vol. 58, no. 3, pp. 315–324, 2008. \endinput